Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 87, NWS La Crosse, WI

May 17, 2017Clayton County, Fayette County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 6:41 PM CDT for Clayton County, Fayette County, Iowa. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 6:41 PM CDT (23:41 UTC)
Expired
May 17, 2017, 7:45 PM CDT
In force
64 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clayton County, IA, Fayette County, IA

The radar

The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 6:42 PM CDTTSTM WND GST 58Waucoma, IA
May 17, 7:00 PM CDTTSTM WND GST 70Garber, IA
May 17, 7:09 PM CDTTSTM WND GST 50Guttenberg, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS53 KARX 172341
SVRARX
IAC043-065-180045-
/O.NEW.KARX.SV.W.0087.170517T2341Z-170518T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
641 PM CDT WED MAY 17 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Clayton County in northeastern Iowa...
  Fayette County in northeastern Iowa...

* Until 745 PM CDT

* At 641 PM CDT, severe thunderstorms were located along a line
  extending from near Maynard to near Prairieburg, moving northeast
  at 45 mph.

  HAZARD...70 mph wind gusts. These storms have a history of wind 
           damage. 

  SOURCE...Law enforcement. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Severe thunderstorms will be near...
  Maynard around 645 PM CDT. 
  Fayette around 650 PM CDT. 
  Hawkeye around 655 PM CDT. 
  West Union around 700 PM CDT. 
  Elgin around 705 PM CDT. 
  Clermont around 710 PM CDT. 
  Guttenberg around 735 PM CDT. 

Other locations impacted by these severe thunderstorms include
Wadena, Westgate, St. Lucas, North Buena Vista and St. Olaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4264 9208 4308 9208 4308 9167 4289 9111
      4288 9110 4275 9107 4269 9097 4268 9091
      4265 9090
TIME...MOT...LOC 2341Z 208DEG 39KT 4278 9192 4224 9132 

HAIL...<.75IN
WIND...70MPH
 
$$

DAB
5 follow-up statements
009 
WWUS53 KARX 180002 RRA
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
702 PM CDT WED MAY 17 2017

IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
702 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHERN FAYETTE COUNTIES...

At 701 PM CDT, severe thunderstorms were located along a line
extending from near Clermont to near Dyersville, moving northeast at
65 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained spotter. A report of near 70 mph was received near 
         Edgewood just before 7 pm. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Guttenberg around 715 PM CDT. 

Other locations impacted by these severe thunderstorms include
Wadena, St. Lucas, North Buena Vista, St. Olaf and Garber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4264 9160 4308 9208 4308 9167 4289 9111
      4288 9110 4275 9107 4269 9097 4268 9091
      4265 9090
TIME...MOT...LOC 0001Z 211DEG 58KT 4305 9169 4251 9109 

HAIL...<.75IN
WIND...70MPH
 
$$

DAB
400 
WWUS53 KARX 180011
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
711 PM CDT WED MAY 17 2017

IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
711 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHEASTERN FAYETTE COUNTIES...

At 711 PM CDT, severe thunderstorms were located along a line
extending from near Postville to Holy Cross, moving northeast at 45
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Law enforcement. These storms have a history of wind damage 
         from gusts to 70 mph.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Guttenberg around 725 PM CDT. 

Other locations impacted by these severe thunderstorms include
Wadena, North Buena Vista, St. Olaf, Garber and Osterdock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
 
&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4264 9155 4308 9185 4308 9167 4289 9111
      4288 9110 4275 9107 4269 9097 4268 9091
      4265 9090
TIME...MOT...LOC 0011Z 208DEG 39KT 4313 9163 4259 9103 

HAIL...<.75IN
WIND...70MPH
 
$$

DAB
454 
WWUS53 KARX 180015
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
715 PM CDT WED MAY 17 2017

IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
715 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHEASTERN FAYETTE COUNTIES...

At 713 PM CDT, severe thunderstorms were located along a line
extending from near Postville to Holy Cross, moving northeast at 45
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Law enforcement. 70 mph winds were reported at Garber...60-
         70 mph winds in Glen Haven Wisconsin...and Guttenberg 
         reported 50 mph all around 710 pm. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

these severe thunderstorms will remain over mainly rural areas of
Clayton and northeastern Fayette Counties, including the following
locations: Wadena, North Buena Vista, St. Olaf, Garber and Osterdock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
 
&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4264 9155 4308 9185 4308 9167 4289 9111
      4288 9110 4275 9107 4269 9097 4268 9091
      4265 9090
TIME...MOT...LOC 0013Z 208DEG 39KT 4314 9162 4260 9102 

HAIL...<.75IN
WIND...70MPH
 
$$

DAB
116 
WWUS53 KARX 180023
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
723 PM CDT WED MAY 17 2017

IAC065-180031-
/O.CAN.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Fayette IA-
723 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
      4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0021Z 208DEG 39KT 4320 9157 4266 9097 

$$

IAC043-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-
723 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON COUNTY...

At 721 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Waukon to near Cassville, moving
northeast at 45 mph.

HAZARD...70 mph wind.  

SOURCE...Law enforcement. 75 mph winds were reported at Patch Grove 
         in southwet Wisconsin and 70 mph winds in Glen Haven 
         Wisconsin between 710 and 720 pm.  

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Guttenberg, Elkader, Garnavillo, Farmersburg, Volga, North Buena
Vista, St. Olaf, Garber, Osterdock, Clayton, Elkport, Millville,
Mederville, Turkey River, Bixby State Park, Highway 13 And County C
24, Fairview, National, J Wood Campground and Motor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away 
from windows.
 
&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
      4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0021Z 208DEG 39KT 4320 9157 4266 9097 

HAIL...<.75IN
WIND...70MPH
 
$$

DAB
423 
WWUS53 KARX 180038
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
738 PM CDT WED MAY 17 2017

IAC043-180048-
/O.EXP.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-
738 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY WILL EXPIRE AT
745 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
      4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0038Z 208DEG 39KT 4335 9146 4281 9086 

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:30 PM CDT, 11 minutes earlier.

Area forecast discussion, May 17, 6:30 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
630 PM CDT Wed May 17 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 141 PM CDT Wed May 17 2017

Main focus is on severe potential this afternoon into this evening.

Current analysis has surface/mid-level low pressure center over
eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead
of the low moving across portions of southwest into central WI.
Otherwise, temperatures were in the upper 60s to middle 70s with dew
points in the 60s.

Severe threat looks on track for the area this afternoon into this
evening as the low lifts out of Nebraska into southeast MN.
Increasing MuCape/Bulk Shear/Helicity sets up across our area for
the likelihood of supercell thunderstorms capable of large hail,
damaging winds and a few tornadoes. The highest tornado threat looks
to be from northeast IA into southwest in central WI. The highest
severe threat time still looks to be in the 3 to 8 pm time frame.
There will also be the likelihood of some localized heavier rainfall
from the storms with precipitable water values around 1.5 inches.

Look for these storms to exit the area by later this evening but
lingering showers will continue through the night into Thursday on
the backside of the departing low/cyclonic flow aloft. Otherwise,
cooler temperatures will be seen Thursday under clouds and cold
cyclonic flow aloft. Look for highs only in the 50s to middle 60s
along with brisk north winds.

Decreasing cloudiness is expected Thursday night mainly north of I-
90 as high pressure noses in from Canada. Low temperatures are
expected to dip into the middle 30s to lower 40s.

.LONG TERM...(Friday through Wednesday)
Issued at 141 PM CDT Wed May 17 2017

Friday will see a chance of showers mainly southwest of I-94 as a
mid-level trough and push of 850mb moisture transport move in.
Otherwise, still on the cool side with highs only in the 50s.

Low pressure lifts from the Southern Plains into the region Friday
night through Saturday for the likelihood of showers and isolated
thunderstorms. Otherwise, gulf looks wide open with this system for
plenty of available moisture. Look for the bulks of showers to move
out by late Saturday night, with a lingering chance of showers on
Sunday across north central WI. Otherwise, temperatures stay below
normal with highs Saturday and Sunday in the upper 50s to the middle
60s.

Cooler cyclonic flow aloft lingers over the region Monday through
Wednesday for shower chances and temperatures remaining below normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 630 PM CDT Wed May 17 2017

Main taf concerns is another round of thunderstorms at both
RST/LSE taf sites this evening...then the potential for IFR/MVFR
conditions after 06z Thursday. First band of showers/storms has
moved into central Wisconsin and second band of showers/storms
pushing into northeast Iowa and southeast Minnesota. This second
band will impact both the taf sites mainly through 01-02z Thursday.
Showers will continue after 06z Thursday...however ceilings will
lower into the IFR/MVFR conditions at both RST/LSE taf sites.

&&

.HYDROLOGY...(This afternoon into Tonight)
Issued at 141 PM CDT Wed May 17 2017

As of late this morning, emergency management and local law
enforcement reported numerous county and township roads closed due
to water over roads and washed out roadways across northern
Trempealeau, northwest Jackson and northeast Buffalo counties. These
were areas where radar estimated 4-6 inches had fallen last night.
As a result, Areal Flood Warnings remain in effect for portions of
northeastern Buffalo and northern Trempealeau/Jackson counties until
midnight tonight. In addition, river flood warnings are also in
effect for the Black River and Trempealeau Rivers. More showers and
thunderstorms are expected this afternoon into tonight across the
forecast area with another 1/2 to locally 2 inches of rainfall
possible. This will keep rivers running higher than usual and could
produce some ponding of water on roadway and lower lying areas, but
flash flooding is not anticipated due to the expected fast-moving
nature of the showers and storms, thereby not being focused over a
certain area for any length of time.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION...DTJ
HYDROLOGY....DAS
Hazardous weather outlook, May 17, 3:37 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
337 PM CDT Wed May 17 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-182045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
337 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Rest Of Today and Tonight

Severe thunderstorms are expected through this evening, primarily
before 8 pm. The risks will be isolated tornadoes, damaging winds
and large hail. At this time, the tornado risk looks to be across
portions of southeast Minnesota, northeast Iowa into western and
central Wisconsin. Storms with damaging winds and large hail could
occur across the entire area. Locally heavy rain will be possible
with any storm, however, the storms should be fast moving
limiting the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally
1 1/2 inches appearing likely.

Isolated thunderstorms are also possible later Friday night and
Saturday. Severe weather is not expected with any of these
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter groups should be prepared for rapid activation into this
evening as these storms will be fast moving. Any severe weather
reports would be appreciated through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DTJ

In the hours before

Local storm report, May 17, 6:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     COLWELL                 43.16N 92.59W
05/17/2017  M70 MPH          FLOYD              IA   PUBLIC

&&

CJA
Local storm report, May 17, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
627 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     5 SE NEW HAVEN          43.23N 92.59W
05/17/2017  M68 MPH          MITCHELL           IA   PUBLIC

&&

CJA
Local storm report, May 17, 6:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     BASSETT                 43.06N 92.52W
05/17/2017  E60 MPH          CHICKASAW          IA   TRAINED SPOTTER

            TREES DAMAGED

&&

SHEA
Local storm report, May 17, 6:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     LAWLER                  43.07N 92.15W
05/17/2017                   CHICKASAW          IA   EMERGENCY MNGR

            TREES DOWN IN LAWLER

&&

SHEA
Local storm report, May 17, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     2 SSE CHARLES CITY      43.04N 92.65W
05/17/2017                   FLOYD              IA   TRAINED SPOTTER

            2-3 INCH DIAMETER BRANCH ON POWER LINES.

&&

CJA
Local storm report, May 17, 6:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     OELWEIN                 42.68N 91.91W
05/17/2017  M55 MPH          FAYETTE            IA   AWOS

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 10:24 PM CDTSevere Thunderstorm WarningARXFloyd, Mitchell51 min
May 16, 10:51 PM CDTSevere Thunderstorm WarningARXChickasaw, Howard54 min
May 17, 11:00 AM CDTSpecial Weather StatementARXChickasaw, Howard, Winneshiek60 min
May 17, 11:33 AM CDTSpecial Weather StatementARXWinneshiek57 min
May 17, 2:50 PM CDTSpecial Weather StatementARXChickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek115 min
May 17, 3:02 PM CDTSpecial Weather StatementARXChickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek103 min
May 17, 3:38 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Howard, Winneshiek52 min
May 17, 4:01 PM CDTSevere Thunderstorm WarningARXClayton, Fayette44 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningARXAllamakee38 min
May 17, 5:57 PM CDTSevere Thunderstorm WarningARXFloyd32 min
May 17, 6:11 PM CDTSevere Thunderstorm WarningARXChickasaw34 min
May 17, 6:16 PM CDTSevere Thunderstorm WarningARXMitchell44 min
May 17, 6:23 PM CDTSevere Thunderstorm WarningARXHoward37 min
May 17, 6:44 PM CDTSevere Thunderstorm WarningARXWinneshiek46 min
May 17, 6:52 PM CDTSevere Thunderstorm WarningARXHoward10 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.